Abelian reductions of deformed N=4 SYM
Nenhuma Miniatura disponível
Cardona, Carlos [UNESP]
Nastase, Horatiu [UNESP]
Título da Revista
ISSN da Revista
Título de Volume
Following the work in , where the massive ABJM model in 2+1 dimensions was shown to have an abelian reduction to the relativistic Landau-Ginzburg, and motivated by the implications for condensed matter through AdS/CFT, we show that a FI deformation of N=4 SYM in 3+1 dimensions with a mass term can also be reduced to a relativistic Landau-Ginzburg model, with the possibility of coupling it to a real scalar, whereas the simply mass deformed N=4 SYM reduces only to a massive ϕ<sup>4</sup> model (scalar QED) coupled to a real scalar. We study the classical solutions of the model, in particular vortex solutions.
Nuclear Physics B, v. 897, p. 645-659.